# SDR ASOA20130411124V

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 30,976 hours, 23,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO LOWER BEAM FRAME 65-68 AT CUTOUT IS CORRODED (LOCAL LEVEL 2).  MX PERFORMED REPAIR OF CARGO DOOR LOWER BEAM FRAME 65-68 AT CUTOUT IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
